# SDR SWAA094764

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N690SW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23783
- Aircraft time: 68,749 hours, 55,595 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Gasper Fan
- Part number: 215201
- Part serial: 2494
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT ADVISED MODERATE ACRID SMELL (HYD) IN CABIN.  ODOR DISSIPATED AS FLIGHT CONTINUED.  REMOVED AND REPLACED GASPER FAN PER MM.
